# SDR FOTR20006NR5046

- Difficulty date: January 29, 2010
- Submitted: March 30, 2010
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- Aircraft time: 57,864 hours, 41,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163586A
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD AFT FLAP IS DELAMINATED STA WBL 348.  REPAIRED ON FASI WO 20006, N/R 05046.  REPAIRED RT WING OTBD AFT FLAP AT WBL 348.0 BY HOT BONDING REPAIR IAW B727 SRM 51-40-20, REV 102.  MATERIAL USED: DOUBLER; 7075-T6, 0.012, DIM: 2.0 BY 6.0, FILLER; 7075-T6, 0.012, DIM: 1.0 BY 4.0.  CUT OUT DIM: 1.0 BY 4.0.
